Advances in Differential Equations

The nonlinear Klein-Gordon equation with mass decreasing to zero

Fabio Catalano

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We analyze the perturbed Klein-Gordon Cauchy problem in two space dimension, studying the limit of mass decreasing to zero. We prove a global existence result when the initial data are small and the nonlinearity is at least quadratic near the origin.

Article information

Adv. Differential Equations, Volume 7, Number 9 (2002), 1025-1044.

First available in Project Euclid: 29 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B20: Perturbations


Catalano, Fabio. The nonlinear Klein-Gordon equation with mass decreasing to zero. Adv. Differential Equations 7 (2002), no. 9, 1025--1044.

Export citation